# SDR SWIA201437657

- Difficulty date: May 9, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 26,786 hours, 22,246 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tube
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP, CENTER FLAP VANE ACTUATOR OUTER TUBE IS CHAFED WHERE IT CONTACTS THE ROLLERS.  C-CHECK REPAIRED LT INBD FLAP OUTER TUBE BY BLENDING, AND POLISHING CONTACT SURFACE IAW REO.
